Translator Disclaimer
2002 Power Integral Bases in Orders of Composite Fields
István Gaál, Péter Olajos, Michael Pohst
Experiment. Math. 11(1): 87-90 (2002).

Abstract

We consider the existence of power integral bases in composites of polynomial orders of number fields. We prove that if the degree of the composite field equals the product of the degrees of its subfields and the minimal polynomials of the generating elements of the polynomial orders have a multiple linear factor in their factorization modulo q, then the composite order admits no power integral bases. As an application we provide several examples including a parametric family of "simplest sextic fields.''

Citation

Download Citation

István Gaál. Péter Olajos. Michael Pohst. "Power Integral Bases in Orders of Composite Fields." Experiment. Math. 11 (1) 87 - 90, 2002.

Information

Published: 2002
First available in Project Euclid: 10 July 2003

zbMATH: 1020.11064
MathSciNet: MR1960303

Subjects:
Primary: 11D57
Secondary: 11R04

Rights: Copyright © 2002 A K Peters, Ltd.

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.11 • No. 1 • 2002
Back to Top